# SDR DALA2014120406416

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 60,180 hours, 43,479 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE BS 1380 IS CRACKED AT FASTENER APPROXIMATELY 12" ABOVE PYLON.  ACCOMPLISHED WORK STEPS OF PRI 531053-14, REV 0 AND COMPLIED WITH ER/A 531053-14, REV ENTERED AND DEFERED FOR SDR REPORTING.
